Jump to content
CrazyBoards.org

On Lexapro for a week now


Recommended Posts

I've been on Lexapro 10mg for a week now. The first two days I felt spaced out. After that I felt pretty "normal". Today I feel really agitated. In mater of fact, last night I was starting arguments with my boyfriend for no reason. Today I'm feeling really unmotivated, desperate, hopeless, and angry. I really hope this passes soon. Today also marks a week of me not drinking.

Link to comment
Share on other sites

Congrats on not drinking... the withdrawal from that might be making you irritable and angry.

I remember the first day I took 10mg of Lexapro and smoked pot... I couldn't even drive home! And, that's crazy for me since I usually have no trouble.

But, you should adjust to it in about a month and be pretty well... good luck over the next few weeks!

Link to comment
Share on other sites

celexa used to make me really irritable. Then Id try escalating the dose assuming it was depression creeping back in, but nothing really happened until fairly high doses, where it shut the anger off totally, but at the cost of extreme apathy.

It may or may not do the same to you, but try changing the dose around a bit. dont be afraid to move to something else if its not working out.

Link to comment
Share on other sites

Congrats on your week of sobriety. :) I recommend that you give it another week. Like Beuler said, it's possible that your body is adjusting to the lack of alcohol. If you'r not feeling better in another week, talk to your doctor about switching meds. Good luck, :)

Link to comment
Share on other sites

You really do have to give the SSRIs some time to settle out before you know what they are going to do for you unfortunately, and factor in the week of sobriety.... but like everyone says, it can't hurt to call the doctor and let him/her know. If you are secretly bipolar, the start of irritabilty and rapid response to ssri could be some nasty warning signs, so eh.

Anna

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...